I had extremely oily skin like you and finished an aggressive dose of absorica in February. My oiliness started to come back a month after stopping treatment but it's not as bad as it was before, even now. Your skin will very likely be amazing by august and oil free but there's a chance you'll experience some "Accutane flushing" and have a sunburnt look to your face. That being said It probably wouldn't hurt to try out some self tanners as it may help cover up the flushing in addition to makeup despite your dryness. There's a long lasting one I've used from sephora that is awesome that may be able to withstand your dry shedding skin. I got it as a free sample and often see it as one of their free sample options. It's called vita liberata pHenominal 2-3 week tan mousse. Also I'm not sure if this will help the splotchiness on your arm and other non face parts but the absolute best body moisturizer I found was aveeno eczema therapy cream. It's better than the cetaphil and cera ve body creams I've tried.
I would stay on it, the lower your cumulative dose, the high your chances are of relapsing or if too early, acne coming back just as bad as it was before taking it. If nothing else was working for you before accutane, why risk having the acne come back just as bad as it was? I was extremely tired during my course and my eyes got more dry too, both side effects have dimished significantly after I completed my accutane course a month ago. Caffiene, exercise and tons of sleep each night helped me battle through the sleepiness side effect. I have been diagnosed with MGD and blepharitis in my eyes (years before accutane), so if you want expert tips on dry eye solutions other than those useless eye drops, feel free to message me.
Congrats on having 2 months down! I'm sorry you're sick too, that must suck while on tane. If your lips are still pretty bad, try slathering some maximum strength cortisone cream on them, followed by aquaphor or whatever lip ointment works best for you. I did that routine a couple of times a day for about two days when my lips got severely chapped and it greatly improved the condition of my lips.
Here's some input for you, not sure if it'll help much though...
Hair bleaching: I'm naturally a dark blonde and got highlights the first week I was on accutane, before my skin and scalp got dry, so not too much experience there. Your hair is probably more brittle than normal with it being so dry, which can lead to more damage from coloring it. If you absolutely need to color it while on accutane, I would go a few a day without washing it before coloring so your natural oils help nourish and protect your hair when it's colored. I don't think coloring will affect your scalp and the flakiness too much, especially if you allow your natural oils to protect it before coloring.
Nightime moisturizer: I have been using Ole Henriksen African Red Tea See the Difference Serum. It's very moisturizing. Sephora gets me hooked on their fancy expensive products because of those damn addictive samples they send out with each order, so that's how I ended up with it this expensive moisturizer. A good not-so-pricey alternative is CeraVe Moisturizing Lotion PM. I had a few samples of it from my derm during the first few months and it worked pretty well. Because I'm in my late 20s and starting to get wrinkles, I also use Josie Maran argan oil around my eyes before putting any moisturizer on, this stuff is also apparently really good for super dry skin according to reviews. Sephora's samples got me addicted to this stuff too.
Eczema: If it doesn't go away, the best thing I've tried is Aveeno Eczema Therapy Cream. It might even be good on a super dry face because it's pretty heavy duty stuff.
I'm on a high dose in my fifth month of Absorica and I drank just about the entire time, with a week or two break here and there. I'll have a glass of wine or two 1-2 nights a week when I'm not on one of my breaks and about every other weekend I'll go all out and 'party' (binge drink a bit). So far my blood tests for liver enzymes and such have been great. I also accidentally drank a beer or two the night before my recent accutane liver blood test, and my levels turned out fine somehow. Perhaps I have a liver made of steel though.
I never flushed before accutane but accutane has caused my face and tops of forearms to flush and get hot randomly. It doesn't happen often, maybe once a week for me. I have fair, pink hued skin as well (blue eyed blond with northern and Eastern European ancestry).
I've used cheap bandaids that aren't too sticky and so far my skin hasn't ripped off. I also apply a decent amount of heavier moisturizer and I think that also helps prevent my skin from ripping off with the bandaids. I did accidentally rip some of my skin off with some medical tape at one point while on accutane, and that wasn't fun or attractive so it definitely can happen with sticker bandaids or medical tape.
If your lips sting after trying to exfoliate them, try putting some cortizone cream on them, let it dry for a minute, the follow up with aquaphor. Cortizone followed by aquaphor is a god send for bad accutane lips.
I'm on Absorica too, starting month 5 in two days. Try exfoliating your lips once a day or every other day preferably. Exfoliate them gently by scrubbing them with a wash cloth or towel or with a toothbrush while they're still wet. If your lips get really bad to the point that they crack open in the corners or blister, start using cortizone cream a few times a day for a day or two, it helps tremendously.
Also, when I either popped my IB acne or just had bigger acne marks, I would put neosporin on them to help them heal faster and to help minimize scarring. It worked pretty well. I would try to use it during the day when I didn't have to see anyone important and I would always use it at night by putting on the neosporin and covering the bad pimps with a bandaid.
Let me know if you need any more tips/advice. I've been on a fairly high dose for my weight since month 2 so I'm quite experienced with all kinds of side effects.
In the first month, it took about 10 days before I noticed the oil was decreasing on 30mg and I weighed 49kg. I had extremely oily skin before accutane too. My oiliness then increased when my doseage was doubled to 60mg in month 2, but the oiliness decreased again after about two weeks.